# SDR REXA2012021400195

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 18,004 hours, 15,545 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SHROUD PANEL 599BB HAS MINOR CHAFING.  REPAIRED IAW SRM 57-60-00.
